Isotropic Markov semigroups on ultra-metric spaces (bibtex)
by Alexander Bendikov, Alexander Grigor'yan, Christophe Pittet, Wolfgang Woess
Reference:
Alexander Bendikov, Alexander Grigor'yan, Christophe Pittet, Wolfgang Woess, Isotropic Markov semigroups on ultra-metric spaces, Uspekhi Mat. Nauk, 69(4(418)), 3-102, (2014). (English original in Russian Math. Surveys 69(4), 589-680, (2014).)
Bibtex Entry:
@Article{bendikovetal-14,
  Title    = {Isotropic {M}arkov semigroups on ultra-metric spaces},
  Author   = {Alexander Bendikov and Alexander Grigor'yan and Christophe Pittet and Wolfgang Woess},
  Journal  = {Uspekhi Mat. Nauk},
  Year     = {2014},
  Note     = {English original in Russian Math. Surveys 69(4), 589-680, (2014).},
  Number   = {4(418)},
  Pages    = {3-102},
  Volume   = {69},
  Arxiv    = {1304.6271},
  Doi      = {10.4213/rm9602},
  Mrnumber = {3400536},
}